# SDR ASAA0180281

- Difficulty date: October 10, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - DURING CRUISE (SJC-PDX), NOTED 'GASEOUS SMELL' IN PASSENGER CABIN.  REPLACED BOTH AIR CONDITIONING PACK COALESCER BAGS.  ALSO, WASHED LEFT AND RIGHT MLG WHEEL WELLS, AFT AIRCRAFT BELLY AND APU INLET.  NO ODOR NOTED UPON TEST WITH APU-SUPPLIED AIR.  (M)
